# SDR 08FDEA04116

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B7327060900400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR BOARD NR 242 AJ IS CRACKED AT FRAMES 50 - 54.  MATERIAL ID FOR THE FLOOR PANEL IAW DWG SRZ 25-005, REV "G" AND ENGINEERING   REPORT 91-019 QPL.  MATERIAL P/N 402H35039-003, PO 626008.1.  FABRICATED A NEW FLOOR PANEL PER DWG SRZ 25-005; REV "G".  PAINT IAW AMM 51-23-20-0.
